# SDR ASOA2014071110857

- Difficulty date: June 19, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK LT SIDE CORRODED BS 364 - 485.    R & R SEAT TRACK AT LEFT FS 364-485 IAW AMM 53-00-49, TASK 53-00-49-000-801 & 53-00-49-400-801.
